# SDR DALA2020091903124

- Difficulty date: September 19, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 63,342 hours, 23,300 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MISC/DE: ON FINAL WHILE EXTENDING FLAPS, RECEIVED A FLAP LOCKOUT MESSAGE AND HAD TO GO AROUND.  RESET MESSAGE PER QRH.  ATC DECLARED EMERGENCY.  LOCKOUT RESET AND AIRCRAFT LANDED SAFELY.  CORRECTIVE ACTION: T/S PER FIM WITH NTF.  FSEU SUBSEQUENTLY REPLACED ON ODI FOLLOW UP LOG AS A PRECAUTION.
